# SDR SWIA200414307

- Difficulty date: December 13, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 4,541 hours, 3,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED; FS 280.00, LBL 9.0 OUTBOARD CLIP.  ITEM FOUND AT C-CHECK INSPECTION. CLIP REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-25-16, AND 51-21-11.
